MathSciNet Relay Station
MathSciNet bibliographic data
MR1941222 (2004a:11120) 11R39 (22E55)
Arthur, James A note on the automorphic Langlands group. Dedicated to Robert V. Moody. Canad. Math. Bull. 45 (2002), no. 4, 466–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement